, Volume 15, Issue 1, pp 42-70

Exponential Stability of Nonlinear Time-Varying Differential Equations and Partial Averaging

Purchase on Springer.com

$39.95 / €34.95 / £29.95*

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


In this paper we formulate, within the Liapunov framework, a sufficient condition for exponential stability of a differential equation. This condition gives rise to a new averaging result referred to as “partial averaging”: exponential stability of a system , with α sufficiently large, is implied by exponential stability of a time-varying system .

Date received: March 28, 2000. Date revised: March 7, 2001.